| Catalog Number |
SSM-310 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported through national breast implant registry "device migration/implant malposition" and "capsular contracture baker grade iv".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade unknown.